Can oxycodone kill you

Common Questions and Answers about Can oxycodone kill you

oxycontin

That depends on how long you used for i belive.Usualy for me,and believe me i can take enuff to kill a person,but at the same time just a few does the trick. But day 5 is key,that's when u want to eat,normal bowel movements.Sleep starts coming back. I use trazedone to help sleep,Anxiety isn't too bad.Read up on PAWS tho so u know what to expect,it can come back down the road,it is the price we pay. But don't fear support is right here.Nutrition plays a big part.GOOD food.
All thanks to the Bup. If you want a bunch of brief research abstracts on how effective Bup is so you can show them to your doc let me know. Hang in there.
However, that being said, many on here DO safely detox at home from oxycodone. How much are you using per day and for how long? Looking forward to getting to know you :).
Are you having other medical issues right now? Tapering may be a good choice for you. Is there anyone that can help you with this?
You are going to want to take lots of hot baths and valarian and melatonine will be your best friends but get lots of liquids down you throughout the process and as soon as you can start exercising you will feel better by leaps and bounds.....You can do this.....I hope you choose wisely.....and God Bless!
good luck to both of you! i loved the big green oxy 80s....so i feel your pain. i have been clean for over 5 months and it is the best feeling ever. i only told my bf (whom stopped too) and i finally broke down and told my best friend (although she lives in cali and i live in nc) try to find someone you can talk to about this or post here constantly! i would have lost my mind if i had not told her. she was quitting alcohol at the same time and we were very good for each other.
man that a lot of pills in one day hang in there and just be ready for what ever this puts you threw you habit is going to su ck the life out of you.....keep posting good luck and God bless.....
It was so hard, and I didn't even find this site until day 4, when I was trying to work and make it through wd. You can stop, but I recommend you be prepared. Get plenty of Immodium for the tummy troubles, Gatorade or Powerade or Vitamin Water for nutrients, multivitamins, especially B Complex. Soup or broth and crackers and other mild foods. If you can, take a few days off work. After day 5 or so you will notice incremental changes.
Just think of what would happen when you can write your own scripts. You will either kill yourself or go to prison once the DEA sees writing scripts for ficticious patient. Don't throw your life away. I'm sure you worked very hard to get to medical school use that work ethic to beat your addiction.
What can we help you with now?
This is something that you need to talk to your doctor about...
You see for me when I first relapsed it was simply out of boredom, so I had to fill that time. Dig deep down in you and find out why you relapsed and lets go from there. You can do this, it is not your fault my friend, its hard but you will get through all of this and you will be a stronger and wiser person with a beautiful character that emerged. Direct msg me if you want to get more personal.
This is something you need to talk to you OB with they will help you with a safe taper to get you off the oxy and you and your baby will be fine but plz talk to your OBGYN asap
It will take about a week. You will receive several more responses if you post in the substance abuse forum, there is s lot more activity in that forum.
methadone isnt an antagonist - it doesnt block opiates all the way and it is not like narcane - a total antagonist - you can add, or mix and match for a (deadly) high....the sub is much more of an antagonist although it has properties of each. And with sub you may take other opoids, but the brain receptors will be almost shut down for reception of the opiate dose and response....and you certainly wont get your moneys worth if you try for a buzz while taking the sub.
) You do not need the Tramadol! Honestly, I've had the flu worse than the W/Ds so you can do it and still be the mom you need to be just to get through a couple of days. You can't tell the flu to wait while you're being a mom, right? Hahaha! Keep posting here because there are so many supportive people that are ready to motivate and support you through your journey. You can do this and get excited that you're about to begin living a new and clean life!!
This is always a touchy subject. Can you get a second opinion? I would also PM 1234betterlife. (PM=private message) She has a lot of training in OBGYN.
I decided that enough is enough and I tapered off myself with no help from the doctor I went from 40 mg to 0 in 2 weeks yes in I know it seems hard and impossible to do but I am living proof that it doesn't kill you although the w/d's make you wish u were dead because of the imense pain it causes when u getting rid of it...
Hi and welcome to this amazing forum. It's still early in the day, but you will receive lots of help in the hours to come. Have you increased your dosage because of the increasing pain. Why can't you "stick to the prescribed amount" You WILL survive this, the withdrawals won't kill you, but the drugs will...hang in there just for today...lots more folks will chime in soon..
It will get better though just remember that every day you get through you will be healing and by day 30 you will really feel fairly normal and be glad you did this. Keep posting.
wow,my problem i think is not like the ones ive been reading in here,but god bless each and everyone of you and i pray you can get passed your addictions and enjoy your lives..my question is can you get addicted to bc powders and what affects do they have on your body after long term use.ill make this short.
If you are later on in your pregnancy, again I stress to be honest with your dr. They can and should help you and if you are honest there is less chance of you getting into trouble and having your baby taken away. If you are so late into your pregnancy that stopping isn't an option, take as little as possible, pray and talk to your dr. Hopefully, it won't be an issue.
I know this is an older post but if you can let me know what happened and how your pregnancy has been going or how it went..if you have delivered please let me know!!
You can do this friend and you will feel better after you have been clean for some time. We just have to put in the time and it is well worth it. Please stay hydrated and keep poting and let us know what's going on. We know how you feel .
counseling why would you want to stay? and can you trust him even kf he stops? 2. you can choose to stay....and deal with an active user...you need alanon and some treatment of your own...but if you stay and he continues to use know your life will suffer...he will not be emotionally there for you....he will spend all his time money and energy to keep using...he might and its a strong possibleity that he steals from you...he will lie to you....and you will worry yourself sick.
I'm not saying it isn't possible but I know for me it didn't work at all. I can tell you that my doctor put me on a weaning program and I began to feel like I could see the light at the end of the tunnel much better and much faster. I started at 60 tabs a week, which is 8 a day of vicodin 5/500 mg. The doctors goal was to reduce it by 7 tabs a week until I have no more.
As far as herbal crap goes, there is NOTHING on any herbal shop self that helps with this kind of pain, BUT, there is a lot of herbal stuff that does help with your overall health, which will help indirectly with your pain. The healthier you keep your body in general, the better. You can increase your pain threshold somewhat by keeping yourself as healthy as possible.
Hey Lisa great to see you back and wooo what a close call with Tony im glad he survived its great he is staying clean im sure you have talked to him about aftercare already if not do so the scare only last so long then we think we can dabble in it im just so happy your family is together and you guys are walking in sobriety if you got the time p/m me so we can ketch up your friend always Mark
About ten months ago I had a car accident and got bursitis in my shoulder. I was prescribed Targin (which is basically Oxycontin with naloxone in it - helps with the constipation) and Endone (immediate release oxycodone). In summary, the pain got worse and worse, I kept having my dose of Targin upped to 40mg twice a day plus I was taking probably 20 - 30mg of Endone on top of that for break-through pain.
I am trying to build up the inner resolve to kick my habit so I give you a lot of credit. Remember this will not kill you but the drugs can. The times in the past that I have actually gone through with total withdrawl I tried to remember that I would not feel this way forever and every day is a day closer to being through it. There is a lot of good advice about detox in this forum and you'll find someone is always on the other end as you know.
MedHelp Health Answers